MAUDE Adverse Event Report: Coloplast A/S Peristeen Plus Transanal Irrigation with balloon catheters - system and accessor; Manual rectal irrigation system

Coloplast A/S Peristeen Plus Transanal Irrigation with balloon catheters - system and accessor; Manual rectal irrigation system
Catalog Number 29142 / 29143 / 291420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Bowel Perforation (2668); Gastrointestinal Hemorrhage (4476)
Date of Event 08/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This case concerns an 84-year old female patient who was enrolled in a bowel care program and had been trained on the irrigation procedure by a healthcare professional.During a follow-up contact, the patient reported that, after performing an irrigation procedure, the patient experienced bleeding and severe abdominal pain and was subsequently admitted to a hospital.According to the patient, a bowel perforation was diagnosed.While a direct causal relationship cannot be confirmed, the patient's report indicates a possible association with the irrigation procedure.The patient was unable to recall the number of pump strokes or the volume of water used during the irrigation but stated that the volume was not large.The patient reported routinely using freka glyss; however, freka glyss was not used on the day of the event, and only the irrigation procedure was performed.No additional information is currently available.

Brand Name
Peristeen Plus Transanal Irrigation with balloon catheters - system and accessor
Common Device Name
Manual rectal irrigation system
Manufacturer (Section D)
Coloplast A/S
1 holtedam
humlebæk 3050
DA  3050
Manufacturer (Section G)
Nyírbátor
Manufacturer Contact
usgab giovanna hayford-quansah
1601 west river road n
minneapolis, MN 55411
MDR Report Key50754244
Report Number3006606901-2026-00010
Device Sequence Number13060218
Product Code KNT
UDI-Device Identifier05701780235914
UDI-Public05701780235914
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number29142 / 29143 / 291420
Device Lot Number10893126_2914201039
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age84 YR
Patient SexUnknown